Follow
Gerasim Kokarev
Gerasim Kokarev
Verified email at leeds.ac.uk - Homepage
Title
Cited by
Cited by
Year
Variational aspects of Laplace eigenvalues on Riemannian surfaces
G Kokarev
Advances in Mathematics 258, 191-239, 2014
892014
Multiplicity bounds for Steklov eigenvalues on Riemannian surfaces
M Karpukhin, G Kokarev, I Polterovich
Annales de l'Institut Fourier 64 (6), 2481-2502, 2014
512014
Sub-Laplacian eigenvalue bounds on sub-Riemannian manifolds
A Hassannezhad, G Kokarev
Ann. Scuola Norm. Sup. Pisa Cl. Sci.(5) 16, 1049-1092, 2016
362016
On pseudo-harmonic maps in conformal geometry
G Kokarev
Proceedings of the London Mathematical Society 99 (1), 168-194, 2009
332009
Fibrations and fundamental groups of Kähler-Weyl manifolds
G Kokarev, D Kotschick
Proceedings of the American Mathematical Society 138 (3), 997-1010, 2010
242010
Eigenvalue inequalities on Riemannian manifolds with a lower Ricci curvature bound
A Hassannezhad, G Kokarev, I Polterovich
J. Spectral Theory 16, 807-835, 2016
222016
Conformal volume and eigenvalue problems
G Kokarev
Indiana University Mathematics Journal 69 (6), 1975-2003, 2020
122020
Sub-Laplacian eigenvalue bounds on CR manifolds
G Kokarev
Communications in Partial Differential Equations 38 (11), 1971-1984, 2013
122013
On multiplicity bounds for Schrödinger eigenvalues on Riemannian surfaces
G Kokarev
Analysis & PDE 7 (6), 1397-1420, 2014
112014
Bounds for Laplace eigenvalues of Kaehler metrics
G Kokarev
Advances in Mathematics 365, 107061, 2020
102020
An extremal eigenvalue problem in Kähler geometry
V Apostolov, D Jakobson, G Kokarev
Journal of Geometry and Physics 91, 108-116, 2015
92015
Quasilinear elliptic equations for maps between manifolds
G Kokarev, S Kuksin
St. Petersburg Mathematical Journal 15 (4), 1-60, 2003
92003
On first Neumann eigenvalue bounds for conformal metrics
G Kokarev, N Nadirashvili
Around the Research of Vladimir Maz'ya II: Partial Differential Equations …, 2010
72010
Quasi-linear elliptic differential equations for mappings of manifolds, II
G Kokarev, S Kuksin
Annals of Global Analysis and Geometry 31, 59-113, 2007
72007
On geodesic homotopies of controlled width and conjugacies in isometry groups
G Kokarev
Groups Geom. Dyn. 7, 911-929, 2013
62013
Curvature and bubble convergence of harmonic maps
G Kokarev
Journal of Geometric Analysis 23, 1058-1077, 2013
52013
On the concentration-compactness phenomenon for the first Schrodinger eigenvalue
G Kokarev
Calculus of Variations and Partial Differential Equations 38, 29-43, 2010
52010
The property of compactness of the quasi-linearly perturbed harmonic-map equation
GY Kokarev
Sbornik: Mathematics 194 (7), 1055, 2003
52003
Elements of qualitative theory of quasilinear elliptic partial differential equations for mappings valued in manifolds
G Kokarev
PhD Thesis, Heriot-Watt University, 2003
52003
The compactness of the set of solutions of a quasi-linearly perturbed harmonic map equation
GY Kokarev
Russian Mathematical Surveys 57 (5), 995, 2002
52002
The system can't perform the operation now. Try again later.
Articles 1–20